# SDR MVH0064109

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 396005241
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER INDICATES INACCURATELY.
